# SDR JJBA2011331162

- Difficulty date: January 7, 2011
- Submitted: January 9, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,449 hours, 38,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACFT WAS IN A CLIMB ATTITUDE, THE EMERGENCY LIGHTS FLICKERED AND DID NOT STOP UNTIL NP (PROP SPEED) WAS RETARDED BACK TO 900 RPM.  GROUND MX CREW REMOVED THE EMERGENCY LIGHTS CONTROL PANEL, INSPECTED AND FOUND THE CONNECTOR PLUG TO BE IMPROPERLY ALIGNED DUE TO INCORRECT ROUTING OF WIRES.  CONNECTOR PLUG RESEATED AND RE-INSTALLED THE EMERGENCY LIGHTS CONTROL PANEL.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHTING, SYS CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
